# SDR DALA2023032102116

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,052 hours, 15,797 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 PERFORM DETAILED INSPECTION OR AREAS EXPOSED FROM OPEN UP PER AMDS W/C 5300-0780 STEPS 2 THRU 14. DEPARTMENT 526 PERSONNEL ONLY. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 000-0001:5300-0780/012 00014 COMPLIED WITH INSPECTIONS (2676918)
